中文
Published date:2014-04-08    Provided by:
  Personal Information  
  • Title: Professor
  • Position: School of Sciences
  • Tel: +86 10 5168 5463
  • E-mail: jinkwak@bjtu.edu.cn (jinkwak@postech.ac.kr)
  • Present Address: School of Science, Beijing Jiaotong University,No 3. Shangyuancun, Haidian District,Beijing, P.R.China, 100044
  Education
1982: Ph.D., Indiana University, USA
1970: B.S., Kyungpook National University, South Korea
  Research Interest
Combinatorical Topology;
Combinatorics (Topological and algebraic graph theory, Enumerative mathematics)
  Funding
  1. Combinatorial and Computational Mathematics Center(Com^2MaC), Director. (Korea Research Foundation, Science Research Center; KRF-SRC, 1999-2008)
  2. International Cooperative Research Grant -- Principal Investigator, ""Algebraic Construction and Optimization of Network Mappings", (KRF in Korea and NSF in USA 1994.04~2096.03)
  3. International Cooperative Research Grant -- Principal Investigator, "Coverings, Maps and Enumeration", (KRF in Korea and NSFC in China 2009.07~2011.06)
  4. China National Foreign Experts Thousand Talents Project Grant – Principal Investigator, 2012.09 ~ 2015.08
  Major Publication
  1. Isomorphism classes of graph bundles, Canadian J. Math., XLII(1990), 747-761 (with J. Lee)
  2. Distributions of regular branched prime-fold coverings of surfaces, Discrete Math., 156(1996), 141-170
  3. Enumeration of regular graph coverings having finite abelian covering transformation groups, SIAM-Discrete Math. 11(1998) 273-285 (with J. Chun and J. Lee)
  4. Enumeration of graph coverings, Surface Branched Coverings and Related Group Theory, Combinatorial and Computational Mathematics; Present and Future, Edited by Hong et al., ISBN 981-02-4678-1, 2001 World Scientific, Singapore, 97-161 (with J. Lee)
  5. Linear criteria for Lifting Automorphisms of the elementary abelian regular coverings, Linear Algebra and its Appl., 373(2003), 101-119 (with S-F Du and M.Y. Xu)
  6. Enumerating branched surface coverings from unbranched ones, London Mathematical Society Journal of Computation and Mathematics, 6(2003), 89-104 (with J. Lee and A. Mednykh)
  7. Classifying cubic symmetric graphs of order 8p or 8p^2, European J. Comb. 26(2005), 1033–1052 (with Y.Q. Feng and K. Wang)
  8. One-regular cubic graphs of order a small number times a prime or a prime square, J. Aust. Math. Soc., 76 (2004), 345–356 (with Y.Q. Feng)
  9. Enumeration of branched coverings of nonorientable surfaces with cyclic branch points, SIAM-Discrete Math. 19(2005) 388-398 (with A. Mednykh and V. Liskovets).
  10. Cubic symmetric graphs of order a small number times a prime or a prime square. , J. Combinatorial Theory, Series B. 97 (2007), 627–646 (with Y.Q. Feng)
  11. Bartholdi zeta and L-functions of weighted digraphs, their coverings and products, Advance in Mathematics, 213(2007) 865-886 (with Y. Choe, Y.S. Park and I. Sato)
  12. Coverings, enumerating and Hurwitz problem, Applications of Group Theory to Combinatorics, Edited by J. Koolen et al., ISBN 978-0-415-47184-8, 2008 Taylor /& Francis Group, London, 71-108 (with J. Lee and A. Mednykh)
  13. Enumerating coverings. Topics in Topological Graph Theory, Invited Chapter, 181-198, Encyclopedia Math. Appl., 128, Cambridge Univ. Press, Cambridge, 2009 (with J. Lee)
  14. Classification of nonorientable regular embeddings of complete bipartite graphs, J. Combinatorial Theory, Series B. 101(2011), 191-205 (with Y.S. Kwon)
  15. 2-groups that factorise as products of cyclic groups, and regular embeddings of complete bipartite graphs. Ars Math. Contemp. 6(2013), 155-170. (with S. Du, G. Jones, R. Nedela, M. Skoviera)
  16. [Book] Jin Ho Kwak and Sungpyo Hong, Linear Algebra, ISBN 3-7643-3999-3, 1997 Birkhauser, Boston 380pp; Second edition. ISBN: 0-8176-4294-3, 2004 Birkhauser, Boston xvi+390 pp.
  17. [Book] Sungpyo Hong, Jin Ho Kwak, Ki Hang Kim and Fred W. Roush, Combinatorial and Computational Mathematics; Present and Future, ISBN 981-02-4678-1, 2001 World Scientific, Singapore 277pp.
  18. [Book] Jack Koolen, Jin Ho Kwak and Ming-Yao Xu, Applications of Group Theory to Combinatorics, ISBN 978-0-415-47184-8, 2008 Taylor /& Francis Group, London X+181pp.
  Awards&Honors
  1. Fulbright Fellowship, 1977-1982.
  2. Award for Academic Achievement by Korean Mathematical Society 2001
  3. Award for Excellent Service by Korean Mathematical Society 2007
  4. Aquamarine Stripes Order of National Security Merit by Korea Government, 2010
  5. China National Foreign Experts Thousand Talents Project Specialty Professorship Award by Ministry of Human Resources and Social Security of the People's Republic of China, 2012
  6. he Great Wall Friendship Award, The people's Government of Beijing City, 2014

Previous:
Next: